System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Demonstratio Mathematica}
Opublikowane w latach: 1960 - 2018
Grupowanie: brak
Znaleziono: 30 ( spośród około 60591 )

Strona: 1[2] [3] Następna
[1] On trigonometric approximation of functions in the Lq norm / Ram N, Mohapatra, Bogdan Szal // Demonstratio Mathematica .- 2018, Vol. 51, s. 17--26, ISSN: 0420-1213, : bibliogr.summ.
Słowa kluczowe: Lq norm, class Lip (ß, q), trigonometric approximation
Kod: CZR-WYKAZ    BibTeX   (pkt: 11)    DOI: 10.1515/dema-2018-0004         Cytowania wg Scopus: 0 [10-12-2018]
[AWCZ-22566] [data modyf: 29-03-2018 17:32]

[2] On the approximation of integrable functions by some special matrix means of Fourier series / Radosława Kranz, Aleksandra Rzepka // Demonstratio Mathematica .- 2017, Vol. 50, s. 351--359, ISSN: 0420-1213, : bibliogr.summ.
Słowa kluczowe: Fourier series, degree of approximation, matrix means
Kod: CZR-WYKAZ    BibTeX   (pkt: 11)    DOI: 10.2478/dema-2017-0034
[AWCZ-22306] [data modyf: 06-02-2018 16:26]

[3] Approximation of conjugate functions by general linear operators of their Fourier series at the Lebesgue points / Włodzimierz Łenski, Bogdan Szal // Demonstratio Mathematica .- 2014, Vol. 47, no. 4, s. 878--892, ISSN: 0420-1213, : bibliogr.summ.
Słowa kluczowe: rate of approximation, summability of Fourier series
Kod: CZR-WYKAZ    BibTeX   (pkt: 8)    DOI: 10.2478/dema-2014-0071         Cytowania wg Scopus: 0 [10-12-2018]
[AWCZ-18665] [data modyf: 21-08-2015 09:20]

[4] Mean-value theorems and some symmetric means / Janusz Matkowski // Demonstratio Mathematica .- 2013, Vol. 44, no. 3, s. 461--474, ISSN: 0420-1213, : bibliogr.summ.
Słowa kluczowe: Cauchy mean, Lagrange mean, differential equation, mean, mean-value theorem, symmetric mean, translated quasi-geometric mean
Kod: CZR-WYKAZ    BibTeX   (pkt: 8)        Cytowania wg Scopus: 0 [10-12-2018]
[AWCZ-17545] [data modyf: 20-08-2015 09:31]

[5] Generalizations of Lagrange and Cauchy mean-value theorems / Janusz Matkowski // Demonstratio Mathematica .- 2010, Vol. 43, no 4, s. 765--774, ISSN: 0420-1213, : bibliogr.wykr.summ.
Słowa kluczowe: Cauchy mean, Cauchy theorem, Lagrange mean, Lagrange theorem, Stolarsky mean, generalization, logrithmic mean, mean, mean-value theorem
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)        Cytowania wg Scopus: 0 [10-12-2018]
[AWCZ-15276] [data modyf: 30-12-2010 13:42]

[6] On the degree of strong approximation of functions and conjugate functions / Włodzimierz Łenski, Bogdan Szal // Demonstratio Mathematica .- 2010, Vol. 43, no 1, s. 117--128, ISSN: 0420-1213, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)        Cytowania wg Scopus: 0 [10-12-2018]
[AWCZ-14723] [data modyf: 04-05-2010 15:25]

[7] Application of the M RBV S classes to embedding relations of the Besov classes / Bogdan Szal // Demonstratio Mathematica .- 2009, Vol. 42, no 2, s. 303--322, ISSN: 0420-1213, : bibliogr.summ.
Słowa kluczowe: Besov classes, Fourier coefficients, embedding relations
Kod: CZR-WYKAZ    BibTeX   (pkt: 6)
[AWCZ-13974] [data modyf: 25-08-2009 13:43]

[8] An invariance of the geometric mean with respect to Lagrangian conditionally homogenous mean-type mappings / Dorota Głazowska // Demonstratio Mathematica .- 2007, Vol. 40, no 2, s. 289--302, ISSN: 0420-1213, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-12373] [data modyf: 07-08-2015 10:21]

[9] On the rate of pointwise strong summability of Fourier series / Włodzimierz Łenski, Bogdan Roszak // Demonstratio Mathematica .- 2004, Vol. 37, no 3, s. 601--610, ISSN: 0420-1213, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])        Cytowania wg Scopus: 0 [10-12-2018]
[AWCZ-9795] [data modyf: 11-10-2007 09:20]

[10] On a composite functional equation / Janusz Matkowski, Jolanta Okrzesik // Demonstratio Mathematica .- 2003, Vol. 36, no 3, s. 653--658, ISSN: 0420-1213, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])        Cytowania wg Scopus: 4 [10-12-2018]
[AWCZ-9112] [data modyf: 07-08-2015 10:20]

Strona: 1[2] [3] Następna

Czas generacji strony: 0,03 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2018 Uniwersytet Zielonogórski